advertisement
Question
Posted by: Annoyed | 2010/02/16

Thrush?

Hi Doc,

I need help! I seem to get reaccuring thrush, I have had symtoms for a while now but it seems to disapear and then come back again.

I did use the cream applicator when I was having sympoms a while ago and it went away but now it' s back again!

I have a very itchy outer viginal area, discharge, sometimes whitish, thick and creamy like, doesn' t smell awful but yeasty like a yeast infection. It is swollen and red.

I want to try and get an over the counter oral tablets to treat all the symptoms, im not fond of the cream applicators....can you please advise which is the best oral tablets to take for viginitis or thrush?

Please help, I am so tired of this now!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Have a look at the Top 5 questions for ways of preventing recurrent thrush.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/02/18

Have a look at the Top 5 questions for ways of preventing recurrent thrush.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement